# SDR DALA14017910665

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 75,403 hours, 34,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY PATH LIGHTS FROM 38 DEF TO AFT RIGHT LAVATORY INOPERATIVE.  REPLACED BROKEN CONNECTOR AT SEAT TRACK SIDE WALL 38 DEF AND BURNED FUSE AT POWER SUPPLY.  REF CHA 20 SWPM.
